# SDR CA990119035

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Part time: 4,341 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF AND GEAR UP SELECTION, A DISAGREE WARNING MESSAGE ON.  NOSE GEAR CENTERING SENSOR BRACKET FOUND BENT OUT OF LIMITS.  BRACKET AND OLEO EXTENSION SENSORS ADJUSTED.  TOTAL CYCLES:  3,763.
